Research

Upper tails for intersection local times of random walks in supercritical dimensions


Reference:

Chen, X. and Morters, P., 2009. Upper tails for intersection local times of random walks in supercritical dimensions. Journal of the London Mathematical Society, 79 (1), pp. 186-210.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Related URLs:

Abstract

We determine the precise asymptotics of the logarithmic upper tail probability of the total intersection local time of p independent random walks in Z(d) under the assumption p(d - 2) > d. Our approach allows a direct treatment of the infinite time horizon.

Details

Item Type Articles
CreatorsChen, X.and Morters, P.
DOI10.1112/jlms/jdn074
Related URLs
URLURL Type
http://www.scopus.com/inward/record.url?scp=58449111518&partnerID=8YFLogxKUNSPECIFIED
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code13990

Export

Actions (login required)

View Item